# SDR DXTA2025010901859

- Difficulty date: January 5, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 6,326 hours, 4,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  EMER LIGHTS ILLUMINATE INTERMITTENTLY WHEN CONTROL SWITCH IS MOVED FROM OFF TO ARM.  ALSO ILLUMINATE WHEN SWITCH IS IN THE ARM POSITION DURING ENGINE START. CORRECTIVE ACTION: REPLACED #1 BATTERY PACK. OPS CHECK GOOD. PHENOM 300 AMM 33-52-01
